Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the body vibrating feeling I have ?

Hi Dr. I had a migraine aura + migraine on Friday and another migraine aura on Sunday. Since yesterday I have been having this short pulsing-body vibrating feeling all over(in my body) this really is annoiying. I feel strange, nausia, dizzy??
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to health care magic
i suggest u to consult homeopath as there is permanent solution for migraine.
homeopathyoffers an excellent treatment for Migraine.homeopathic approach to the treatment of migraine patients is more individualistic. this means, homeopathy believes that migraine is a personality disorder and hence the treatment should be determined only on the basis of in-depth study of the patients' personality. This approach helps treating most cases of migraine successfully.
good luck
avoid every triggering factor for migraine.
have complete sleep and diet at time and yoga which will help u most.
Answered: Mon, 6 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor